On the existence and stability of periodic and almost periodic solutions of quasilinear equations with maxima
Abstract
We study the problem of existence of periodic and almost periodic solutions of the scalar equation x′ (t) = − δx(t) + pmax u∈[t − h, t] x(u) + f(t) where δ, p ∈ R, with a periodic (almost periodic) perturbation f(t). For these solutions, we establish conditions of global exponential stability and prove uniqueness theorems.Downloads
Published
25.06.1998
Issue
Section
Research articles
How to Cite
Bantsur, N. R., and E. P. Trofimchuk. “On the Existence and Stability of Periodic and Almost Periodic Solutions of Quasilinear Equations With Maxima”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 6, June 1998, pp. 747–754, https://umj.imath.kiev.ua/index.php/umj/article/view/4884.